Works matching DE "RADON measures"
Results: 236
Lipschitz metric for the modified two-component Camassa-Holm system.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 2, p. 159, doi. 10.1142/S0219530516500226
- By:
- Publication type:
- Article
Low noise regimes for ℓ regularization : continuous and discrete settings.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 943, doi. 10.1002/pamm.201410452
- By:
- Publication type:
- Article
Planar contraction design with specified fibre orientation distribution at the outlet.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 46, n. 4, p. 503, doi. 10.1007/s00158-012-0775-7
- By:
- Publication type:
- Article
Lower semicontinuity and relaxation of signed functionals with linear growth in the context of $${\mathcal A}$$-quasiconvexity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 465, doi. 10.1007/s00526-012-0524-1
- By:
- Publication type:
- Article
A new class of transport distances between measures.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 2, p. 193, doi. 10.1007/s00526-008-0182-5
- By:
- Publication type:
- Article
Asymptotic behaviour of renormalized solutions to elliptic equations with measure data and G-converging operators.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 2, p. 179, doi. 10.1007/s00526-006-0008-2
- By:
- Publication type:
- Article
Optimal lifting forBV(S<sup>1</sup>,S<sup>1</sup>).
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 1, p. 83, doi. 10.1007/s00526-004-0291-8
- By:
- Publication type:
- Article
Stationary measures and rectifiability.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 4, p. 357, doi. 10.1007/s00526-002-0173-x
- By:
- Publication type:
- Article
Characterization of integrals with respect to arbitrary radon measures by the boundedness indices.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 417, doi. 10.1007/s10958-012-0924-y
- By:
- Publication type:
- Article
On the solvability of the Cauchy problem with growing initial data for a class of anisotropic parabolic equations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 1, p. 28, doi. 10.1007/s10958-012-0674-x
- By:
- Publication type:
- Article
Linear stochastic equations in the critical case.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 2, p. 188, doi. 10.1080/10236198.2013.822494
- By:
- Publication type:
- Article
MYCIELSKI-REGULARITY OF GIBBS MEASURES ON COOKIE-CUTTER SETS.
- Published in:
- Real Analysis Exchange, 2018, v. 43, n. 2, p. 249, doi. 10.14321/realanalexch.43.2.0249
- By:
- Publication type:
- Article
THE MCSHANE INTEGRAL IN THE LIMIT.
- Published in:
- Real Analysis Exchange, 2017, v. 42, n. 2, p. 283, doi. 10.14321/realanalexch.42.2.0283
- By:
- Publication type:
- Article
TANGENT MEASURES OF TYPICAL MEASURES.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 1, p. 53, doi. 10.14321/realanalexch.40.1.0053
- By:
- Publication type:
- Article
MYCIELSKI-REGULAR MEASURES.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 363, doi. 10.14321/realanalexch.37.2.0363
- By:
- Publication type:
- Article
DIMENSION OF MEAN POROUS MEASURES.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 257
- By:
- Publication type:
- Article
COVERING THEOREMS AND INTEGRATION.
- Published in:
- Real Analysis Exchange, 2004, p. 41
- By:
- Publication type:
- Article
A new perspective on the Riesz potential.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 3, p. 317, doi. 10.1515/anona-2015-0183
- By:
- Publication type:
- Article
DIRICHLET TO NEUMANN MAPS FOR INFINITE QUANTUM GRAPHS.
- Published in:
- Networks & Heterogeneous Media, 2012, v. 7, n. 3, p. 483, doi. 10.3934/nhm.2012.7.483
- By:
- Publication type:
- Article
MEASUREMENT OF RADON LEVELS IN WATER IN ARAR CITY, SAUDI ARABIA.
- Published in:
- Romanian Journal of Biophysics, 2017, v. 27, n. 4, p. 129
- By:
- Publication type:
- Article
A VARIATIONAL McSHANE INTEGRAL CHARACTERISATION OF THE WEAK RADON–NIKODYM PROPERTY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 3, p. 456, doi. 10.1017/S0004972712000093
- By:
- Publication type:
- Article
FRACTIONAL INTEGRAL OPERATORS IN NONHOMOGENEOUS SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 324, doi. 10.1017/S0004972709000343
- By:
- Publication type:
- Article
THE DIRICHLET PROBLEM FOR BAIRE-TWO FUNCTIONS ON SIMPLICES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 285, doi. 10.1017/S0004972708001263
- By:
- Publication type:
- Article
CAPACITIES ON C*-ALGEBRAS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2003, v. 6, n. 3, p. 373, doi. 10.1142/S0219025703001328
- By:
- Publication type:
- Article
Projective limits of complex measures and martingale convergence.
- Published in:
- Probability Theory & Related Fields, 2001, v. 119, n. 4, p. 579, doi. 10.1007/PL00008772
- By:
- Publication type:
- Article
A family of diffusion processes on Sierpinski carpets.
- Published in:
- Probability Theory & Related Fields, 2001, v. 119, n. 2, p. 275, doi. 10.1007/PL00008761
- By:
- Publication type:
- Article
Packing dimension of mean porous measures.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 2, p. 514, doi. 10.1112/jlms/jdp040
- By:
- Publication type:
- Article
Lineability of Nowhere Monotone Measures.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 5, p. 873, doi. 10.36045/bbms/1420071859
- By:
- Publication type:
- Article
The tail process revisited.
- Published in:
- Extremes, 2018, v. 21, n. 4, p. 551, doi. 10.1007/s10687-018-0312-1
- By:
- Publication type:
- Article
Second-order properties of tail probabilities of sums and randomly weighted sums.
- Published in:
- Extremes, 2015, v. 18, n. 3, p. 403, doi. 10.1007/s10687-015-0218-0
- By:
- Publication type:
- Article
The singularity of positive linear functionals.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 136, n. 1/2, p. 138, doi. 10.1007/s10474-012-0206-7
- By:
- Publication type:
- Article
Besov classes on infinite-dimensional spaces.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 5/6, p. 936, doi. 10.1134/S0001434613050337
- By:
- Publication type:
- Article
Conservation of ultraspherical convolution.
- Published in:
- Semigroup Forum, 2015, v. 91, n. 2, p. 305, doi. 10.1007/s00233-014-9654-4
- By:
- Publication type:
- Article
Characterizing compact Clifford semigroups that embed into convolution and functor-semigroups.
- Published in:
- Semigroup Forum, 2011, v. 83, n. 1, p. 123, doi. 10.1007/s00233-011-9319-5
- By:
- Publication type:
- Article
A supplement to ‘A note on invariant measure semigroups’.
- Published in:
- Semigroup Forum, 2009, v. 79, n. 2, p. 417, doi. 10.1007/s00233-009-9167-8
- By:
- Publication type:
- Article
On Arnol’d’s and Kazhdan’s equidistribution problems.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 6, p. 1972, doi. 10.1017/S0143385711000721
- By:
- Publication type:
- Article
Recurrence and ergodicity of random walks on linear groups and on homogeneous spaces.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 4, p. 1313, doi. 10.1017/S0143385711000149
- By:
- Publication type:
- Article
ESTIMATES OF SOLUTIONS FOR THE PARABOLIC p-LAPLACIAN EQUATION WITH MEASURE VIA PARABOLIC NONLINEAR POTENTIALS.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 4, p. 1731, doi. 10.3934/cpaa.2013.12.1731
- By:
- Publication type:
- Article
THE MINIMIZING TOTAL VARIATION FLOW WITH MEASURE INITIAL CONDITIONS.
- Published in:
- Communications in Contemporary Mathematics, 2004, v. 6, n. 3, p. 431, doi. 10.1142/S0219199704001367
- By:
- Publication type:
- Article
Atomic hardy-type spaces between H and L on metric spaces with non-doubling measures.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 12, p. 2445, doi. 10.1007/s10114-011-9118-7
- By:
- Publication type:
- Article
Product of functions in BMO and H in non-homogeneous spaces.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 8, p. 1535, doi. 10.1007/s10114-011-9366-6
- By:
- Publication type:
- Article
Determination of vessel cross-sectional area by thresholding in Radon space.
- Published in:
- Journal of Cerebral Blood Flow & Metabolism, 2014, v. 34, n. 7, p. 1180, doi. 10.1038/jcbfm.2014.67
- By:
- Publication type:
- Article
Optimal stopping of Hunt and Lévy processes.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2007, v. 79, n. 3/4, p. 233, doi. 10.1080/17442500601100232
- By:
- Publication type:
- Article
Trace inequalities for operators associated to regular Dirichlet forms.
- Published in:
- Forum Mathematicum, 2004, v. 16, n. 3, p. 417, doi. 10.1515/form.2004.019
- By:
- Publication type:
- Article
RISK COMMUNICATION AND THE VALUE OF INFORMATION: RADON AS A CASE STUDY.
- Published in:
- Review of Economics & Statistics, 1990, v. 72, n. 1, p. 137, doi. 10.2307/2109749
- By:
- Publication type:
- Article
Higher order alternating sequences.
- Published in:
- Positivity, 2018, v. 22, n. 1, p. 17, doi. 10.1007/s11117-017-0493-x
- By:
- Publication type:
- Article
On the representation of tight functionals as integrals.
- Published in:
- Positivity, 2013, v. 17, n. 4, p. 1101, doi. 10.1007/s11117-013-0223-y
- By:
- Publication type:
- Article
Indoor radon mapping and its relation to geology in Hungary.
- Published in:
- Environmental Geology, 2009, v. 57, n. 3, p. 601, doi. 10.1007/s00254-008-1329-6
- By:
- Publication type:
- Article
Endpoint Estimates for a Class of Littlewood-Paley Operators with Nondoubling Measures.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/175230
- By:
- Publication type:
- Article
Casos históricos colombianos del registro de anomalías del radón-222 antes de eventos sísmicos de naturaleza tectónica.
- Published in:
- Revista Geofisica Colombiana, 2003, n. 7, p. 49
- By:
- Publication type:
- Article